# SDR SWAA2022110930697

- Difficulty date: September 26, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,585 hours, 35,374 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT AFT WET AREA BS986 LBL44 TO RBL44. MARKED. / [01] VERIFIED APPLICABILITY OF SRM 53-70-51-01-1 FOR IDENTIFICATION AND SRM 53-70-51-1A-1 FOR ALLOWABLE LIMIT;[02] DAMAGE FOUND ON BS 986.5 FLOOR BEAM UPPER SURFACE FOUND TO BE OUT OF REPAIR DUE TO EXCISING REPAIR PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0; PAR 9C;[03] VERIFIED CORRECTIVE ACTION #1; 2 AND MEASUREMENT FIELD;[04] PARTIALLY COMPLETED STEPS 1-8;[05] PARTIALLY COMPLETED STEPS 9-13;[06] REMOVED REPAIR ANGLE T-CHORD FROM BS 986.5 FLOOR BEAM LBL 52 TO RBL 52 WL-208 IAW SRM 51-40-02-0G-0 REQUIRED DVI ALONG THE DAMAGE CUT OUT IAW SRM 53-70-51-2R-4 STEP 4C-1;[07] ACCOMPLISHED DETAIL VISUAL INSPECTION OF THE CUT EDGE AND ADJACENT STRUCTURE PER SRM 53-70-51-2R-4 STEP 4.C. (1) AND (5). NO DEFECTS FOUND.  HFEC INSPECTED THE CUT EDGES AND INITIAL FASTENER HOLES PER 737NDT PART 6 51-00-00 PROCEDURES 23 AND 16. NO CRACKS FOUND. TOOL N500 IS000681 DUE 02/2023.  NO COUNTERSINKS PRESENT IN REPAIR AREA.;[08] FABRICATED REPAIR ANGLE T-CHORD FROM MATERIAL BAC1505-101474 7050-T76511 LOT# 1495939-1; LOCATED AND DRILLED REPAIR PARTS IAW SRM 53-70-51-2R-4 REPAIR 4;
